# SDR 2002FA0001089

- Difficulty date: September 5, 2002
- Submitted: September 20, 2002
- Operation: General aviation
- Aircraft: N18AH
- Make and model: Beech A100
- Aircraft serial: B118
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 50810318
- Part serial: P9140
- Condition: Cracked
- Location: Mlg
- Part time: 1,546 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PISTON/ AXLE ASSEMBLY HOUSING HAS AN INDICATION OF A CRACK ON BOTH SIDES AT THE CASTING LINE.  ONE SIDE HAS AN INDICATION APPROXIMATELY 2 INCHES LONG.  THE OTHER SIDE HAS AN INDICATION APPROXIMATELY 0.5 INCH LONG THESE INDICATIONS WERE FOUND DURING A ROUTINE 6 YEAR INSPECTION.
